# SDR AALA20010819

- Difficulty date: April 16, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CENTER WING LOWER SKIN BULGING INBOARD OF RIGHT SECONDARY HEAT EXCHANGER FS 787-790.  INSTALLED DOUBLER AND TRIPLER PER RM 57-30-3 PAGE 1.  (M)
